# SDR USAA2013070100008

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 70,298 hours, 27,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 2613
- Condition: Low Pressure
- Location: L2 Door
- Part time: 36,520 hours, 19,340 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 2L DOOR ASSIST ACCUMULATOR PRESSURE IS LOW.  SERVICED 2L DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00-010-001-A.
